# SDR UALA2013071504931

- Difficulty date: July 13, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 39,916 hours, 17,362 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD  ANTI-ICE  DISPLAYED ON UPPER ECAM SCREEN.   REPLACED WINDSHIELD IAW MM.
